# SDR DALA2018112006699

- Difficulty date: November 19, 2018
- Submitted: November 20, 2018
- Operation: Air carrier
- Aircraft: N949DL
- Make and model: Doug MD-88
- Aircraft serial: 49880
- Aircraft time: 74,792 hours, 56,081 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ABOVE COCKPIT CEILING AND FWD F/A SEAT INOP. REPLACED BATTERY PACK AND BATTERY NO HELP 406124. FOUND WIRE L790C18 LOOSE AT LIGHT L1-160. SECURED SAME. EMERGENCY LTS CK NML MD 88 AMM 33-51. (LP4808133)
